Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Canonical forms of certain Volterra integral operators and a method of solving the commutator equations which involve them


Author: Stanley J. Osher
Journal: Bull. Amer. Math. Soc. 73 (1967), 423-427
DOI: https://doi.org/10.1090/S0002-9904-1967-11774-9
MathSciNet review: 0208427
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1967-11774-9